I am 47 yrs old women. Experiencing bone and joint aches. Last week after I ate shiitake mushrooms I started to experience left big toe joint pain. I thought it might be gout. I search and started taking cal-mag, C, cheries.. Along with 1/8 tsp borax in 1lt water daily.
My 10 yr old son told me that I am over the top angry, and snappy (I was PMS ing). I never skip a period up till this time and I am 3 days late this time. Today PMS symptoms are gone. Using cal-mag helps me to have my period easy. So it's not that. I am thinking it might be the borax caused to skipping?? Anybody who has/had the same experience and/or might have an opinion on this? I am pretty curious that it might be a huge coincidence that is starting borax solution and losing a period at the same time, maybe its just I am getting premenopausal..
Candida - Use of Turpentine and Borax resulting in becoming very tired throughout the day and in muscles of the body.
Just finished my 4th day of turpentine in the morning yesterday and on my third day of using the Borax. Now I was just on the Turpentine last week, but since starting the Borax I have been exhausted... Any reason why this might be, please?!
I have been taking borax (20 mule) for close to a month 1/8tsp per day. I started having bone pain, no other side effects just feeling bone pain. Is this normal. I do take vitamin D, K, Magnesium, silica and B complex. Is bone pain normal?
I dissolved 1 teaspoon of Borax in a liter of distilled water. From that solution, I take 1 teaspoon and add it to 6 ounces of distilled water and drink it once a day. I noticed that I get pimples on my scalp. Is this an allergy reaction to Borax?
I have been using Borax 5 days on 2 days off using a dosage between 1/4th and 1/8th of a teaspoon. The reason that I have been using it is that I suspect Candida and yeast related issues.
I have noticed many days (not all) that I have had serious diarrhea due to the effect of the borax. Could this be due to candida die off or could this be a side effect due to the alkalinity of Borax? Can anyone elaborate on this?
I just started taking borax yesterday (1/8 tsp in 1 liter water) and experienced some nausea and rapid heart beat almost right away. I took it again today and my pulse slowed down, but I've been throwing up all day. I'm trying to heal RA, hypothyroidism, heal my gut, become alkaline, kill off Candida, and heal this over exfoliated burning skin damage. Yeah a lot to deal with.
I want to continue it for healing purposes but I just cannot consume it that way...the taste is not pleasant and tastes like a chemical to me. Honestly just the thought of it makes me nauseated again. So I'm looking to buy boron supplements but was wondering if anyone could recommend somewhere or a brand. Also how much would I take? Thanks
Leh, New Jersey
Hi. I'm using Borax (1/8 tsp/liter/day for 5 days) to treat Lichen sclerosus. I'm on my second week of 5 days on/2days off. Since I've started I have started having hot flashes mostly at night (never had them before). I had read that this treatment helped people with hot flashes. I'm 53 yo and I just missed my first period in April so I guess it possible that this is just part of the early stages of menopause but seems odd it started when I started the borax treatments. Do you think it's related?
My daughter was taking borax for her acne condition but she started to get dark-circles under her eyes. She was taking a very small dosage of 1/32 tsp in 1 liter of water. After stopping the borax due to the dark-circles, her acne flared up. She was thinking of trying it again but she's concerned about the dark-circles. Does anybody know what they indicate? Thanks.
San Jose, Ca
I began again taking, in the morning, 1/8 tsp borax in 1 liter of water daily (sipped throughout day) for 5 days then 2 days off. In the first week alone it makes me very sleep around 1-3 pm that I have to take a 2 hour nap. After that I'm fine again. This is the 3rd time over 1 year I started this dose and each time it makes me sleepy so I stop taking it. Why is it making me sleepy? I'm healthy and should have few toxins in me. Thank you.
I've been using two pinches of borax as a supplement everyday for nearly a year. Now I'm worried it has built up in my system and is causing skin rashes, irritated throat, slight fever etc.
I regularly drink alcohol which could have inhibited my kidney function, preventing my kidneys from flushing boron out of my system.
The amount I used daily would have been roughly 20 or 25 mg per day.
Should I have been taking two days off?
I started the borax protocol over a week ago, using ⅛ teaspoon to one liter of bottled water. I am 59 years of age, and have been suffering from fibromyalgia since 1997. I am trying to ease my fibro pain. On my third day I started seeing red bumps on my arms and legs and now my face. I did one more day of borax and my reaction worsened. I have stopped using borax. I have not used borax in 4 days. I was wondering if I am allergic or is this a reaction to detoxing. I have never detoxed before. I would like to use the borax again, but I am afraid of worsening my condition. I no longer have red bumps, but now wounds. My arms and legs constantly itch like crazy. Any suggestions? Help!
Thank you, Cindy
Memphis, Tennessee, Usa
I started taking boron at 1/8 teaspoon in liter of water. After about 1 week I developed a small red rash over many parts of body. I stopped and rash slightly lessened. Any suggestions?
I started supplementing 3 mg of boron multiple times a day with food together with iodine. Initially I was seeing many Improvements but after almost a week I started feeling worse and worse. I initially dropped the iodine because I thought the lugols was the reason for the symptoms. I developed a smashing headache on the right side of my brain. Increased anxiety, fatigue and general malaise. Pain in my neck and shoulders etc. This is when I realized the boron could be the culprint. I have a history of candida symptoms and I expected a die off. After stopping the boron the symptoms went away within 24 hours. Just saying go low and slow.
I will introduce the boron again soon and will keep the dosage low for a while. Molybdenum can help to get rid of acetydehyde from the candida die off.
I have been taking Borax now for a little over a month. I am getting bit concerned because my bladder is really beginning to bother me, in that I feel like I have to constantly urinate (not a bladder infection I checked) and I am worried that it may be too hard on my kidneys. I have had IC in the past but it was a long time ago. Also, I have Scleroderma and my extremities are colder than usual. I'm wondering if I should just force through this because it might be a herx or whether the Borax may just be too much for my system. I would think by now this would have passed. Any advice would be appreciated.
I've been taking the Borax now for 4 weeks...1/8 tsp in 1 liter of water like Ted described... I built it up slowly from 1 day to 4, and at the end of last week I felt very depressed and nauseous...Took it again yesterday and the same nausea came back. I'm wondering if this is a herx or if I am allergic to the Borax or if I may have to reduce the dose...
I have scleroderma and also have Spincter of Oddi issues after having my gallbladder removed 6 years ago...Not sure what to do... I was on antibiotics for many years (I know bad) but I was hoping this would work out and help me feel better.. I am a low weight 95lbs and maybe need to reduce this to 1/16th of a teaspoon? I would be very grateful for any help...